# SDR HALA20150430066

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 97,329 hours, 17,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO FUMES AND SMOKE IN CABIN.  ACCOMPLISHED VISUAL INSPECTION OF COCKPIT, CABIN AND E AND E COMPARTMENTS, NO DEECTS NOTED.  ACCOMPLISHED VISUAL CHECK OF LT AND RT ENGINES AND APU.  NO DEFECTS NOTED.  ACCOMPLISHED FIM 71-08, TREE 814, UP TO STEP D.  NO DEFECTS NOTED.  RAN ENGINES AND APU WITH RT PACK OFF.  NO DEFECTS NOTED. ALL EIGHT EMERGENCY ESCAPE SLIDES WERE DEPLOYED.
